Judith Lautner (judith) wrote,
Judith Lautner
judith

flushing

I am taking niacin supplements these days because it is a likely way to head off migraines. Only, it makes my skin flush. I can't determine when it will happen - shortly after I take the tablet or hours later - and I can't tell how long it will last. I have had some bouts last a few hours! And that's embarrassing. I get red-faced and especially red-necked. People ask if there's something wrong with me. I know there is another variety of niacin that doesn't cause the flushing but I don't know if it has the same effectiveness in preventing migraines.
Subscribe

  • (no subject)

    Dentist first thing this morning. Again, unscrewed the caps. This time they screwed in some other things, some posts with tops on them, then did some…

  • "Don't worry about it"

    I talked to the dental office today. Kate, the receptionist, asked what I could bring in tomorrow and I told her. She said as long as I make payments…

  • frustrations and disappointments

    Yesterday I got the estimate for the remaining work on my implants. It is as much money as the implants themselves. I don't understand it. I am very…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments